The modulus of operators on group algebras

Authors

  • Ali. Ghaffari

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.209

Abstract

Let $ G $ be a locally compact group. In this paper, we study the modulus of right multipliers on second dual of group algebras and modulus of operators on $ L^\infty (G)$ which commute with convolutions.

Author Biography

Ali. Ghaffari

Department of Mathematics, Tarbiat Modarres University, P.O.Box 14115/175, Tehran, Iran.

Downloads

Published

2004-06-30

How to Cite

Ghaffari, A. (2004). The modulus of operators on group algebras. Tamkang Journal of Mathematics, 35(2), 95-100. https://doi.org/10.5556/j.tkjm.35.2004.209

Issue

Section

Papers